# SDR AALA201707259002

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 56,389 hours, 9,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS FROM ROWS 23H TO 28H ARE INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEAT 29H PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
